MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC18-50100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon was being used during a left radial to periphery procedure.A guide sheath was placed into the right iliac artery.An 0.018" guidewire was placed into the distal popliteal artery.A balloon catheter was placed in the distal superficial femoral artery (sfa) and inflated to 12atm with full apposition.During balloon deflation, blood flow back into the deflator was observed.When retrieving the balloon, only the shaft was removed from the patient's body.The balloon segment was stuck int eh distal fsa.The patient was transported to a hospital for surgical removal.Balloon deflation confirmation was performed via angiogram.Negative pressure was held for approximately 2-3 seconds prior to removal.Very little resistance was experienced during removal.There was no further patient harm.The patient had a follow-up with the physician in two weeks.
 
Additional Manufacturer Narrative
H3: the proximal catheter segment was returned for analysis.Analysis confirmed shaft separation at the rapid exchange (rx) port.There was approximately 20mm of elongation of the catheter past the skive.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key19373369
Report Number3005994106-2024-00008
Device Sequence Number7703299
Product Code LIT
UDI-Device Identifier05391525786353
UDI-Public05391525786353
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2024
Device Model NumberSRA-DC18-50100
Device Lot Number22200870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown